# SDR AWXA200401211

- Difficulty date: October 17, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361014900000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, FOUND CORROSION ON L-2 DOOR ENTRY WAY FLOOR PANEL 221FF.   MAINTENANCE REMOVED AND REPLACED L-2 DOOR ENTRY WAY FLOOR PANEL 221FF IAW T/C C1D25306.
